# SDR HEEA086505

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,366 hours
- Engine: Tmeca ARRIEL1A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Valve
- Part number: 0292958050
- Part serial: 139B
- Condition: Odor
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT DURING START.
